# SDR ZW0A0100317

- Difficulty date: April 13, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N906TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49160
- Aircraft time: 55,291 hours, 28,713 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND DEEP CORROSION ON LONGERON 23R, WITH PITS IN BOTTOM END TIE, STA 1320 TO 1338.  REPLACED LONGERON 23R WITH NEW.  SEALED PART DURING INSTALLATION PER SRM 51-20-00.  REPLACED EXISTING HI-LOKS WITH HL 329 AND HLT 429 PER SRM 51-60-0 FIG 4.  REINSTALLED RIVETS PER SRM 51-30-02.
